Doctor insights on:
Does Being Having Paranoid Psychiatric Issues Cause Tremors
Not directly, but...: While there is not a direct relationship between them, paranoia provoke extremely strong anxiety and panic responses, which can cause general tremulousness. Some of the medications used to treat paranoia can also cause tremors or other coordination problems. ...Read moreSee 1 more doctor answer
It can: When a person is psychotic, he or she may become out of touch with reality. A person who is hallucinating and hearing voices, for example, may talk to him or herself. A person with paranoid delusions may build a bunker to protect him or herself. I knew a patient who ran 15 miles on a highway because he said he heard a voice telling him to do it. So the answer is: absolutely. ...Read moreSee 1 more doctor answer
I'm having trouble getting aroused. I have mental issues like borderline personality disorder and bipolar disorder. Is that a possible reason? Tips?
Always thinking of possible diseases and symptoms! is it depression, anxiety or paranoia? Symptoms may be psychological?
Yes: Feeling like someone is alone in the world can encourage depression, hopelessness and even suicidal thoughts and actions. We are meant to live in meaningful relationships with others. Cultivate social relationships: join a depression support group volunteer for a cause that you believe in or for people in need--you will meet others with similar values find out about and go to social events. ...Read more
What main symptoms would i be going through with severe psychosis, bipolar 1, and antisocial personality disorder?
Seroquel (quetiapine) makes my un-dx condition worse. Symptoms are heart pain, almost paralyzed due to extreme somnolence, severe cognitive impairment.. Causes?
Seroquel (quetiapine): Seroquel (quetiapine) can be very sedating -- more so depending on increased dose. It can also cause "cognitive impairment." I have no idea from here what you were like before the medication, but it sounds like you need a thorough medical evaluation. A psychiatrist may need to also be involved in your care -- and you need to tell whoever is prescribing the seroquel (quetiapine) about what you're experiencing. ...Read more
Weakness, gas, diarrhea, numbness, nervousness. Are all of these symptoms of anxiety because I have an anxiety disorder. I also was sleep deprived^?
Anxiety IS a symptom: There may be connections between all or some of these complaints. Also, being deprived of adequate sleep (or any other need for a healthy body) matters. Naming a set of problems helps sum it up, but it won't fix anything. You really need to see a psychotherapist, perhaps get rx help and stick to a daily healthy life plan for eating, sleeping, etc. You're aging too quickly, slow down, calm down. ...Read more
How does having other mental conditions affect the symptoms one may experience from Schizoaffective disorder?
Which?: Schizoaffective already has a wide range of expression. Dual DXs may make things more difficult to manage - but try not to pay too much note to the names. Let your treatment team help and focus on how you handle your daily life. That's what you need to do in any case. It's not too different than having a head cold and also a lower back issue - you'd feel worse and need to be extra careful. Best! ...Read more
I was told that being pregnant with anxiety disorder may increase the risk og having baby with mental health problems. mental problems such as what?
Been diagnosed with a severe anxiety disorder, hesitant to say that problems started after sexual abuse. Can ptsd and anxiety ever be confused?
PTSD: Ptsd is a type of anxiety disorder -- a major category of illnesses that also includes panic d/o, ocd, social anxiety d/o, generalized anxiety disorder, and anxiety d/o nos (not otherwise specified), etc. Sometimes it can take time to differentiate a precise diagnosis, but anxiety would be present in all disorders in this group. ...Read moreSee 1 more doctor answer
I am on Lexapro (escitalopram) for depression but still suffer from ptsd bipolar 2 psychosis anxiety sleep problems racing thoughts agitation what meds could help me?
Can anxiety or OCD become or cause schizophrenia? Nervous of prodrome schizophrenia.. I've had anxiety for almost 6 years and I've never experienced delusions or other marked schiz symptoms. Unlikely?
OCD & schizophrenia: are two different disorders. Your anxiety may be what is prompting you to ask this question. The fact that you have not had any schizophrenic symptoms is a good sign. Keep working at coping/w anxiety. Peace and good health. David Burns book "Feeling Good" may be helpful. ...Read more
Can zyprexa invega geodon or other antipsychotics and antidepressants cause aphasia and other speech difficulties/disorders? I have trouble now.
Many: Nearly any medical condition can cause delirium or confusion resulting in delusions, in a susceptible person. This includes fluid & electrolyte imbalance, infections, drug & alcohol withdrawal, toxicity from drugs & alcohol, metabolic disorders, postoperative states (esp in elderly), stroke, and neoplasms that metastasize to brain. Also, degenerative neurological conditions can cause these sx. ...Read more
See below: Those are mental illnesses but that does not mean that the person is crazy. We all have difficulties at some time in our life and one need not feel embarrassed. ...Read more
I take Abilify (aripiprazole) for bipolar disorder. It sometimes causes uncontrollable speech if i run out or if i'm exhausted. What could be happening? Tourette's?
Discuss w/ doctor: Who prescribed abilify (aripiprazole). There are tourette's pts who are given this to control that symptom. I suppose, like sometimes happens with newer drugs - symptoms may be elicited. Your doctor should be told about this in detail. A different drug or dose may relieve you. Also, try not to get exhausted. Bipolar (or any) psychiatric condition is worsened by fatigue. Talk therapy may help you find balance. ...Read more
I think I have personality disorder.Paranoia, mildly delusional, apathetic, depressed, no thought control, reality/dream confusion, isolation.What is this?
See a professional : It's best not to self-diagnose. While those symptoms can be indicative of a personality disorder, they can also hint towards other mental illnesses or even a non-psychiatric medical disease. Is suggest seeing a psychiatrist or psychologist for clarity. You may even want to visit your gp to rule out other medical issues. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does being around people who have acne increase my chance of getting blackheads or other acne issues?
- Does caffeine cause tremors?
- Can the medication abilify cause you to have a tremor?
- Ask a doctor a question free online
- Does hyperthyroidism cause your whole body to tremor?
- Does having asthma affect being an air hostess?
- Does having asthma affect being an air hostess?
- Does being overweight cause heart attacks?
- Talk to a psychologist online for free